# SDR ZZDA2010049

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FLOOR, STA 688.5, CRACKED.  ACCOMPLISHED CENTER FLOOR DOUBLER REPAIR PER B717 SRM 51-41-08 AND 53-20-50.
